党政部门
教学部门
学院
行政部门
直属部门
首页  学术论文
2005年以来学术论文
发布时间:2011-09-24 浏览次数:

2005年以来,数学系在核心期刊以上刊物发表论文280余篇;其中,在SCIEIISTP检索刊物发表论文160余篇。出版和参与编撰专著2部。

专著名称或发明专利名称

作者(*

出版、授权时间

出版单位及ISBN、专利授权号

博弈论与非线性分析

  (1/1)

2008.02

科学出版社,ISBN:703020720

现代智能算法理论及应用

张著洪(2/5)

2005.04

科学出版社,ISBN:7030153324

以下列出最具代表性的论文。

序号

论文名称

作者(*

发表时间

发表刊物、会议名称及检索号或ISSN

      1      

A Linear Quadratic Optimal Control Problem for Stochastic Volterra Integral Equations

陈叔平

(1/2)

2007.06

Control Theory and Related Topics, 44-66, World Scientific Publishing. Singapore, 2007.

      2      

Optimal Traffic Signal Control for an M x N Traffic Network

陈叔平(2/2)

2008.11

Journal of Industrial and Management Optimization, 4(2008), 661-672, SCI: 372RT

      3      

Joint Optimization Traffic Signal Control for an Urban Arterial Road

陈叔平(2/2)

2009.06

Applied Mathematics: A Journal of Chinese University, 24(2009), 135-143.

      4      

“Green Wave Project” in Urban Arterial Streets

陈叔平(2/2

2007.02

Proceeding of the 4th ICIHDS, 2007, 2729-2732.

      5      

Nash平衡及若干非线性问题解集的稳定性

向淑文(2/5

2005.10

贵州省科技进步一等奖2005J-1-4

      6      

Equivalence of completeness and contraction property

向淑文(1/1

2007.04

Proc. Amer. Math. Soc., 135(2007), 1051-1058.

      7      

A further characteristic of abstract convexity structures on topological spaces

向淑文(1/2

2007.11

Journal of Mathematical Analysis and Applications, 3352007, 716-723.

      8      

Stability Results for Efficient Solutions of Vector Optimization Problems

向淑文(1/2

2007.09

Journal of Optimization Theory and Applications, 134(2007), 385-398.

      9      

On essential sets and essential components of efficient solutions for vector optimization problems

向淑文(1/2

2006.03

Journal of Mathematical Analysis and Applications, 315(2006), 317-326.

    10    

Some new results on stability of Ekeland's epsilon-variational principle

向淑文(1/2)

2008.03

Journal of Mathematical Analysis and Applications  339(2008), 802-810, SCI: 250FS

    11    

Some properties of abstract convexity structures on topological spaces of vector optimization

向淑文(1/2)  杨辉(2/2)

2007.08

Nonlinear Analysis, TMA, 672007, 803-808. EI: 20071510549168, SCI: 171YX

    12    

An existence theorem for equilibrium points for multi-leader-follower games

俞建(1/2)  王红蕾 (2/2)

2008.09

Nonlinear Analysis, TMA, 69(2008), 1775-1777, EI: 20082411311746, SCI: 325NM

    13    

A Hausdorff metric inequality with applications to the existence of essential components.

俞建(1/2)

2008.09

Nonlinear Analysis, TMA, 69(2008), 1851-1855, EI: 20082411311751, SCI:325NM

    14    

Well-posed Ky Fan’s point, quasi-variational inequality and Nash equilibrium problems

俞建(1/3)  杨辉(2/3)

2007.02

Nonlinear Analysis, TMA, 66(2007), 777-790. EI: 20064910288642.

    15    

Unified approaches to well-posedness with some applications

杨辉(1/2)  俞建(2/2)

2005.03

Journal of Global Optimization, 31(2005), 371-381. SCI: 948CO.

    16    

On a class of strongly nonlinear impulsive differential equation with time delay

  维(1/3

2006.09

Nonlinear Dynamics and Systems Theory, 6(2006). 281293.

    17    

Hamilton-Jacobi-Bellman equations on time scales

  维(2T/3

2009.05

Mathematical and Computer Modelling, 49(2009), 2019-2028.

    18    

Global solvability for singular nonlinear Maxwell’s equations

  维(1/2

2005.12

Communication on Pure and Applied Analysis, 4(2005), 431-444.

    19    

Numerical solutions to Bean's critical-state model for type-II superconductors

  维(1/2

2005.09

International Journal of Numerical Analysis and Modeling, 4(2005), 479-488.

    20    

Relaxed trajectories of integro-differential equations and optimal control on Banach spaces

项筱玲(1/3)韦维(2/3)

2006.09

Computers and Mathematics with Applications, 52(2006), 735-748, EI: 20070710423456, SCI: 120DS.

    21    

Nonlinear impulsive integro-differential equations of mixed type and optimal controls

韦维(1/3)项筱玲(2/3)彭云飞(3/3)

2006.02

Optimization, 55(2006), 141–156, SCI: 040RI

    22    

一种面向群组通信的通用门限签密方案

彭长根(1/3)李祥(2/3)罗文俊(3/3)

2007.01

电子学报, 35(2007),  64-67. EI: 20071610557338

    23    

An Identity-Based Threshold Signcryption Scheme with Semantic Security

彭长根(1/2)李祥(2/2)

2005.12

Computational Intelligence and Security, Lecture Notes in Computer Science, 3802/2005, 173-180. SCI-E:BDQ20EI: 2006229909348

    24    

Periodic solutions of semilinear impulsive periodic system on Banach space

王锦荣(1/3)项筱玲(2/3)彭云飞(3/3)

2009.12

Nonlinear Analysis TMA, 71(2009), 1344-1353, SCI: 429MR

    25    

Second-order nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls on Banach spaces

彭云飞(1/3)项筱玲(2/3)韦维(3/3)

2009.01

Computers and Mathematics with Applications, 57(2009), 42-53, SCI: 399KG

    26    

Second order nonlinear impulsive evolution equations with time-varying generating operators and optimal controls

彭云飞(1/2)项筱玲(2/2)

2008.07

Optimization, 57(6) (2008), 827-840. SCI: 370OH.

    27    

Nonlinear impulsive integro-differential equations of mixed type with time-varying generating operators and optimal controls

彭云飞(1/3)项筱玲(2/3)韦 维(3/3)

2007.07

Dynamic Systems and Applications, 16(2007), 481-496. SCI: 218UJ

    28    

Solution bundle for a class of impulsive differential inclusions on Banach spaces

于秀兰(1/3)项筱玲(2/3)韦维(3T/3)

2007.03

Journal of Mathematical Analysis and Applications, 327(2007), 220-232. SCI: 118YT.

 

 
Copyright 2011-2012 sci.gzu.edu.cn All Rights Reserved
贵州大学理学院 版权所有 邮编:550025 Tel:0851-3627662 Fax:0851-3620186